Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 2, Pages 189–203 (Mi mz4122)  

This article is cited in 6 scientific papers (total in 6 papers)

Multipoint Padé Approximations of the Beta Function

A. A. Kandayan

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We study multipoint rational approximations with free poles for the beta function. The denominators of the approximations satisfy orthogonality relations with variable weight with respect to a discrete measure. We obtain the limit distribution of zeros of the denominators. A potential-theoretic interpretation of the results obtained is given.

Keywords: beta function, Padé approximation, logarithmic potential theory, Rakhmanov's equilibrium problem, Rodrigues' formula, Cauchy transform

DOI: https://doi.org/10.4213/mzm4122

Full text: PDF file (475 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:2, 176–189

Bibliographic databases:

UDC: 517.51
Received: 22.10.2007
Revised: 23.01.2008

Citation: A. A. Kandayan, “Multipoint Padé Approximations of the Beta Function”, Mat. Zametki, 85:2 (2009), 189–203; Math. Notes, 85:2 (2009), 176–189

Citation in format AMSBIB
\Bibitem{Kan09}
\by A.~A.~Kandayan
\paper Multipoint Pad\'e Approximations of the Beta Function
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 2
\pages 189--203
\mathnet{http://mi.mathnet.ru/mz4122}
\crossref{https://doi.org/10.4213/mzm4122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2547999}
\zmath{https://zbmath.org/?q=an:1183.41011}
\elib{https://elibrary.ru/item.asp?id=13607157}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 2
\pages 176--189
\crossref{https://doi.org/10.1134/S0001434609010210}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264327200021}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-62949109441}


Linking options:
  • http://mi.mathnet.ru/eng/mz4122
  • https://doi.org/10.4213/mzm4122
  • http://mi.mathnet.ru/eng/mz/v85/i2/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Sorokin, “Generalized Pollaczek polynomials”, Sb. Math., 200:4 (2009), 577–595  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. A. Kandayan, V. N. Sorokin, “Multipoint Hermite–Padé Approximations for Beta Functions”, Math. Notes, 87:2 (2010), 204–217  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Lukashov A., Akal C., “Determinant Form and a Test of Convergence for the Newton-Pade Approximations”, J. Comput. Anal. Appl., 15:1 (2013), 55–64  mathscinet  zmath  isi  elib
    4. A. A. Kandayan, V. N. Sorokin, “Asymptotics of Multipoint Hermite–Padé Approximants of the First Type for Two Beta Functions”, Math. Notes, 101:6 (2017), 984–993  mathnet  crossref  crossref  mathscinet  isi  elib
    5. V. N. Sorokin, “Multipoint Hermite–Padé approximants for three beta functions”, Trans. Moscow Math. Soc., 2018, 117–134  mathnet  crossref  elib
    6. V. N. Sorokin, “Multipoint Padé Approximation of the Psi Function”, Math. Notes, 110:4 (2021), 571–577  mathnet  crossref  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:506
    Full text:215
    References:47
    First page:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021